# SDR 2006UALA00446

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 296 Str 10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 296 S10L IS CRACKED AT UPPER FLANGE.  REMOVED DAMAGE, MANUFACTURED AND INSTALLED STRINGER REPAIR, STRINGER CLIP AND INTERCOSTAL.
